# SDR IPXA2020101461311

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 100-118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1/2 CORROSION ON UPPER AUX TANK UPPER SKIN STA X-100 TO X-118 RT SIDE UNDER FLOOR BOARDS.  REMOVED CORROSION AND REPAIRED, IAW VT-SAA EA 011-5730-01-A8602 REV I/R AND EO MD11-5730-78119=A.
